# SDR V0XD201911240001

- Difficulty date: November 20, 2019
- Submitted: November 24, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N376C
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 37,732 hours, 28,793 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 953-969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE AT BOTTOM FO FUSELAGE SKIN ALONG STRINGER 27 BEWTEEN FS 953.00 AND 969.00; CORRECTIVE ACTION: REPAIRED SKIN IAW BOMBARDIER REO 670-53-51-157, DATED: 2019-11-15.
